MAUDE Adverse Event Report: SMITH & NEPHEW, INC. AMBI CHSP 6SL 140MM 140D; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

SMITH & NEPHEW, INC. AMBI CHSP 6SL 140MM 140D; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 121142
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530)
Date of Event 06/06/2008
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint reference number: (b)(4).
 
Event or Problem Description
It was reported that, after bhr implant surgery performed in (b)(6) 2003, due to severe pain, a revision surgery was performed in (b)(6) 2011, there is a diagnosis for metallosis, and there is still a lot of pain, and respiratory issues reported, patient is waiting for another surgery.
 
Additional Manufacturer Narrative
Additional information was received that identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
AMBI CHSP 6SL 140MM 140D
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key11456807
Report Number1020279-2021-01957
Device Sequence Number3513551
Product Code KTT
UDI-Device Identifier03596010062154
UDI-Public03596010062154
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K993289
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2011
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number121142
Device Catalogue Number121142
Device Lot Number28732
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/13/2021
Supplement Date Received by Manufacturer07/07/2021
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;